# SDR ASAA2022101240503

- Difficulty date: October 12, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 33,922 hours, 26,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54104141
- Condition: Cracked
- Location: Bs 330-348 Lbl45
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 330.62-348.2 LBL 45 INTERCOSTAL IS CRACKED AT ATTACH HOLE. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL AT STA 330.62 TO 348.2 LBL 45 IAW BOEING 737-700 SRM 51-40-02-0G-0.
